# SDR SWAA2014043027561

- Difficulty date: April 21, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 36,294 hours, 21,222 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TE WAFFLE PLATE CRACKED & RIVET SHEARED AT WING STATION 261 ABOVE NR 2 ENG NACELLE STRUT.  REPAIRED PLATE IAW SRM.
